Fractional Orders of the Generalized Bessel Matrix Polynomials


  • M. Abdalla
  • M. M. Haidan


Fractional calculus, Generalized Bessel matrix polynomials, Rodrigues’ formula.


This paper presents and investigates generalized Bessel matrix
polynomials (GBMPs) with order ∈ ℜ (the set of real numbers).
The given result is supposed to be an enhanced and a generalized
form of the scalar form to the fractional analysis setting. By using
the Liouville-Caputo operator of fractional analysis and Rodrigues
type representation form of fractional order, the generalized Bessel
matrix functions (GBMFs) Y(t;A; B); t ∈ C, for matrices A and B
in the complex space CNN are derived and supplied with a matrix
hypergeometric representation that are satisfied by these functions.
Subsequently, a fractional matrix recurrence relationship, a fractional
matrix of second-order differential equation and an orthogonal system
are then developed for GBMFs.






Econometrics and Statistics

How to Cite

Fractional Orders of the Generalized Bessel Matrix Polynomials. (2017). European Journal of Pure and Applied Mathematics, 10(5), 995-1004.